# SDR SWAA2024061897316

- Difficulty date: June 1, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA PANEL CRACK # 141A5810-729<[01] REVEIVED NEW PANEL 221BF; PART #: 141A5810-729; PANEL WILL BE CLOSED ON TASK [TTG8Q00TPJPY].;[02] REVEIVED NEW PANEL 221BF; PART #: 141A5810-729; PANEL WILL BE CLOSED ON TASK [TTG8Q00T3485].;[03] VERIFIED STEP:2 AUDIT C/W REF MPM 52.02.02
